Extending o-minimal Fréchet derivatives

Tom 92 / 2007

Andreas Fischer Annales Polonici Mathematici 92 (2007), 179-189 MSC: Primary 03C64; Secondary 14P99, 26B05, 58C20. DOI: 10.4064/ap92-2-6

Streszczenie

We investigate several extension properties of Fréchet differentiable functions defined on closed sets for o-minimal expansions of real closed fields.

Autorzy

  • Andreas FischerDepartment of Mathematics & Statistics
    University of Saskatchewan
    106 Wiggins Road
    Saskatoon, SK, Canada S7N 5E6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek